# SDR C2XA08TY044

- Difficulty date: April 12, 2008
- Submitted: April 13, 2008
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 18,715 hours, 14,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20133A
- Part serial: 823557
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SERVICE ROUTINE, THE AFT CABIN EMERGENCY LIGHTS WERE FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY BATTERY NR 4 IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD.  A/C RELEASED TO SERVICE.
